Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 8, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Mar 11, 2007, 2:26 PM MDT for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 2:26 PM MDT (20:26 UTC)
- Expired
- Mar 12, 2007, 5:59 PM MDT
- In force
- 28 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 112026 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 226 PM MDT SUN MAR 11 2007 .STRONG WESTERLY WINDS ALONG WITH LOW PRESSURE OVER THE PLAINS OF MONTANA WILL COMBINE WITH HIGHER PRESSURE OVER EASTERN IDAHO TO GENERATE VERY STRONG WINDS TONIGHT THROUGH THE MONDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. MTZ065-120600- /O.UPG.KBYZ.WI.Y.0010.000000T0000Z-070312T1800Z/ /O.NEW.KBYZ.HW.W.0008.070311T2026Z-070313T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 226 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS AFTERNOON...WILL INCREASE TO 50 TO 60 MPH WITH GUSTS TO AROUND 75 MPH OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH THE DAY MONDAY BEFORE DIMINISHING LATE MONDAY AFTERNOON AND EVENING. DRIVERS NEED TO USE EXTRA CAUTION TONIGHT AND MONDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO THE LIVINGSTON. EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$ MTZ066-120600- /O.UPG.KBYZ.WI.Y.0010.000000T0000Z-070312T1800Z/ /O.NEW.KBYZ.HW.W.0008.070311T2026Z-070313T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 226 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS AFTERNOON...WILL INCREASE TO 55 TO 65 MPH WITH GUSTS TO AROUND 80 MPH OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH THE DAY MONDAY BEFORE DIMINISHING LATE MONDAY AFTERNOON AND EVENING. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$
4 follow-up statements
000 WWUS75 KBYZ 120316 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 916 PM MDT SUN MAR 11 2007 .STRONG WESTERLY WINDS WILL DEVELOP OVER PORTIONS OF SOUTH CENTRAL MONTANA TONIGHT...AND CONTINUE THROUGH LATE AFTERNOON MONDAY. THE STRONG WINDS ARE THE RESULT OF LOW PRESSURE OVER THE PLAINS OF MONTANA COMBINED WITH HIGH PRESSURE OVER EASTERN IDAHO. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. MTZ065-121200- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 916 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING...WILL INCREASE TO 50 TO 60 MPH WITH GUSTS TO AROUND 75 MPH LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH THE DAY MONDAY BEFORE DIMINISHING BY LATE MONDAY AFTERNOON. DRIVERS NEED TO USE EXTRA CAUTION TONIGHT AND MONDAY... PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO THE LIVINGSTON. EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$ MTZ066-121200- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 916 PM MDT SUN MAR 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING...WILL INCREASE TO 55 TO 65 MPH WITH GUSTS TO AROUND 80 MPH OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH THE DAY MONDAY BEFORE DIMINISHING BY LATE MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$
000 WWUS75 KBYZ 121019 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 419 AM MDT MON MAR 12 2007 .THE COMBINATION OF LOW PRESSURE OVER SOUTHERN CANADA AND HIGH PRESSURE OVER WESTERN WYOMING WILL CREATE VERY STRONG WINDS OVER PARTS OF SOUTH CENTRAL MONTANA TODAY. THE STRONGEST WINDS WILL BE OVER THROUGH THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. THE WINDS SHOULD DECREASE SOME LATE THIS AFTERNOON. MTZ065-121800- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 419 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 75 MPH CAN BE EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON. DRIVERS NEED TO USE EXTRA CAUTION TODAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$ MTZ066-121800- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 419 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 80 MPH CAN BE EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$
000 WWUS75 KBYZ 121503 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 903 AM MDT MON MAR 12 2007 .THE COMBINATION OF LOW PRESSURE OVER SOUTHERN CANADA AND HIGH PRESSURE OVER WESTERN WYOMING WILL CREATE VERY STRONG WINDS OVER PARTS OF SOUTH CENTRAL MONTANA TODAY. THE STRONGEST WINDS WILL BE OVER THROUGH THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. MTZ065-130000- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 903 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH CAN BE EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON. DRIVERS NEED TO USE EXTRA CAUTION TODAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$ MTZ066-130000- /O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 903 AM MDT MON MAR 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH CAN BE EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS. $$
000 WWUS75 KBYZ 122359 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 559 PM MDT MON MAR 12 2007 MTZ065-066-130100- /O.CAN.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 559 PM MDT MON MAR 12 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. SOUTHWEST WINDS IN THE REGION HAVE DROPPED BELOW WARNING CRITERIA AND ARE EXPECTED TO SLOWLY DECREASE THE REST OF THE EVENING. HOWEVER...OCCASIONAL WIND GUST TO NEAR 55 MPH MAY CONTINUE FOR THE NEXT FEW HOURS. DRIVERS IN THE VICINITY OF LIVINGSTON AND THE BEARTOOTH FOOTHILLS SHOULD STILL USE CAUTION EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 11, 9:00 AM MDT, 5 hours 26 minutes earlier.
Area forecast discussion, Mar 11, 9:00 AM MDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
900 AM MDT SUN MAR 11 2007
.SHORT TERM...VALID FOR TDY AND MON...
NO UPDATES PLANNED TODAY. CIRRUS A BIT THICKER THAN ANTICIPATED
YESTERDAY BUT MID SHIFT INCREASED CLOUD COVER TO MOSTLY CLOUDY TO
COVER THIS. COULD STILL SEE PERIODS OF PARTLY CLOUDY OR THIN
CIRRUS TODAY...BUT OVERALL MOSTLY CLOUDY WORDING LOOKS OK.
TEMPERATURES ALREADY IN THE MID TO UPPER 40S MOST AREAS...ON TRACK
TO THE UPPER 60S AND LOWER 70S THIS AFTERNOON. WINDS CONTINUE TO
INCREASE ACROSS THE ADVISORY AREAS. GUSTS TO NEAR 60 HAVE BEEN
OCCURRING ALL NIGHT IN NYE...AND GUSTS OVER 50 IN LIVINGSTON. MAY
SEE A BIT OF A DECREASE IN WIND SPEEDS TODAY AS ATMOSPHERE MIXES
OUT...BUT WINDS WILL QUICKLY INCREASE LATE IN THE DAY AS STRONGER
WINDS ALOFT MOVE IN AND INVERSION REFORMS...THUS WILL LEAVE
ADVISORY IN TACT. EXPECT WINDY CONDITIONS OVER THE REST OF WESTERN
AND CENTRAL ZONES THIS AFTERNOON. CHAMBERS
.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...
GFS AND ECMWF WERE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PACKAGE. NOT A LOT TO CHANGE IN THE GOING FORECAST.
BROAD TROUGH OVER THE AREA TUESDAY. MOISTURE...INSTABILITY AND A
SHORTWAVE CRUISING THROUGH THE REGION WARRENTS ISOLATED TO
SCATTTERED POPS TUESDAY AND TUESDAY NIGHT. THE BEST SHOT LOOKS TO
BE TUESDAY NIGHT WHEN THE STRONGEST ENERGY AND FRONTOGENESIS
SWINGS ACROSS. TROUGH MOVES EAST WEDNESDAY AND LEAVES BEHIND
UNSTABLE NORTHWEST FLOW. KEPT LOW POPS IN FOR THIS. HEIGHTS BUILD
THURSDAY ENOUGH TO PUSH SHORTWAVE ENERGY TO THE EAST...SO REMOVED
MOST POPS THEN. RIDGE CONTINUES TO BUILD FRIDAY AND SATURDAY FOR
A WARM UP. TEMPERATURES WILL BE COOLER EARLY IN THE PERIOD...BUT
STILL ABOVE SEASONAL AVERAGES. HUMPHREY
&&
.AVIATION...
VFR CONDITIONS WILL DOMINATE THE AREA TODAY WITH SCATTERED MVFR
CONDITIONS IN THE SOUTHWEST MOUNTAINS THROUGH THE AFTERNOON. GUSTY
SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY IN THE KLVM AREA
REACHING UP TO 65 MPH AT TIMES. STOPPKOTTE
&&
.PRELIMINARY POINT TEMP/POPS...
TDY MON TUE WED THU FRI SAT
-------------------------------------------------------
BIL 069 045/069 041/058 035/054 030/055 029/056 032/061
0/N 00/N 22/W 32/W 20/B 02/W 20/B
LVM 067 043/066 037/054 033/053 026/054 027/056 029/059
0/N 02/W 22/W 33/W 20/B 02/W 20/B
HDN 070 043/069 040/059 033/054 029/056 029/058 033/065
0/N 00/N 22/W 32/W 20/B 02/W 20/B
MLS 071 041/072 034/054 033/051 029/052 026/053 028/059
0/N 00/N 22/W 22/W 20/B 02/W 20/B
4BQ 066 041/073 039/056 031/053 028/054 027/056 029/060
0/N 00/N 02/W 32/W 20/B 02/W 20/B
BHK 067 039/068 032/053 027/046 024/046 022/047 025/052
0/N 00/N 22/W 22/W 20/B 02/W 20/B
SHR 068 039/071 035/055 031/051 027/051 024/055 027/058
0/B 00/N 22/W 33/W 30/B 02/W 20/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 12 PM MDT MONDAY FOR ZONES
65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 10, 8:54 PM MST, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 854 PM MST SAT MAR 10 2007 MTZ028-029-034-035-039>042-056-063>068-120400- SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- EASTERN CARBON-NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY- RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 854 PM MST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. .DAY ONE...TONIGHT STRONG SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE EXPECTED TO DEVELOP OVER THE SOUTHWEST VALLEYS OF SOUTH CENTRAL MONTANA LATE TONIGHT. THE STRONGEST WINDS WILL BE FROM LIVINGSTON AND NYE. PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WILL ALSO BE AFFECTED WITH STRONG CROSSWINDS DURING THIS WIND EVENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH ARE EXPECTED TO CONTINUE SUNDAY THROUGH MONDAY MORNING OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ030>033-036>038-057-058-WYZ098-099-120400- TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN BIG HORN-NORTHERN BIG HORN-SOUTHERN ROSEBUD- NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 854 PM MST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.